# SDR AALA20001107

- Difficulty date: July 3, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833707
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BDL - FLT T1026 - DURING LANDING ON GEAR EXTENSION, BAD RIGHT MAIN LANDING GEAR INDICATION.  PERFORMED ALTERNATE LANDING GEAR EXTENSION PROCEDURE.  LANDED BDL WITHOUT INCIDENT.  REPLACED RIGHT MAIN GEAR DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
